# SDR AALA202403201221

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 87,280 hours, 11,610 cycles
- System (JASC): 5240 · Service Doors
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R1 Epas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR EPAS STATUS LIGHT NOT WORKING. REMOVED AND REPLACED EPAS AT 1R DOOR BATTERY PACK.
